# SDR S2YA04013

- Difficulty date: May 6, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: False Indication
- Location: Horn Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, WHILE ENCOUNTERING SOME LIGHT TURBULANCE THE CREW NOTED A (L/R ELEVATOR HORN HEAT FAIL).  THE CREW PERFORMED AN AIR-TURN-BACK AND MADE AN UNEVENTFUL LANDING.  MX INSPECTED THE SYSTEM, REMOVED THE LT AND RT RUDDER HORNS BUT DID NOT FIND ANY DISCREPANCIES.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
